I would say the safest bet is either to contact your doctor or your pharmcists I´m sure they can give you the best solution, cause yes one of the many side effects of this med (gabapentin)is what you are experiencing but yours is severe. Now if it is as you say severe contact your Doctor right away.
Besides I don´t know what dosage you are on (900 mg. - 3600 mg.) and are you on any other meds , this is to know about the interactions that they may or may not have.
- Neurontin Information for Consumers
- Neurontin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Neurontin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Dec 2009 • 4 answers
Posted 20 Oct 2010 • 3 answers
Posted 12 Jun 2013 • 2 answers
Gastric Ulcer - I have gastroitis and I take Omeprazole 40MG, but every night I get an upset stomach
Posted 11 Sep 2014 • 1 answer
How can I prevent stomach upset and upper abdominal pain after taking 20 mg.of Cialis occassionally?
Posted 23 Oct 2014 • 3 answers